# SDR UPS03841554

- Difficulty date: October 24, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 82,850 hours, 25,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3754041U501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BANANNA FITTING IS CRACKED AND CORRODED BEYOND LIMITS STATION 320 AT LONG 26L.  REMOVED AND REPLACED FITTING IAW DWG 3754041 AND SRM 51-1-20D
